I am afraid I left for longer than I thought, however I’ve been having issues. The man of my life (I guess that’s the small one now? I have found a new *adult* man of my life now!) had severe eczema, which turned into Topical Steroid Addiction. To which I found the International Topical Steroid Addiction Network. They’re an absolute Godsend. The small man has been off steroids since April 20th 2013 – a whole three years of steroids murdering his poor body. He eventually – from Dec 2012 got to the point he had to be on steroids EVERY DAY, more than 24 hours off made him look like a burns victim – it was horrendous.
The first 6 weeks of his withdrawal were awful, I didn’t think we could cope, but we have and we do have a long way to go. I don’t remember the last time we slept a whole night. But it is getting better! I even have a couple photos, which I need to update for this month though.